# SDR FDEA202507151211

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - WHILE ACCOMPLISHING REPETITIVE HIGH FREQUENCY EDDY CURRENT   INSPECTION ON RIGHT HAND NOSE LANDING GEAR TRUNNION WEB APPROXIMATELY STATION   583 X= -24 AREA FOUND ADDITIONAL CRACK FINDINGS ON LONGERON CRACK LENGTH 0.5 INCH.   RIGHT HAND NOSE LANDING GEAR TRUNNION WEB STATION 583 X=-24 CRACK LONGERON   REMOVED AND REPLACED AS PER MD-11 SRM 51-35-01-0G WITH FABRICATED LONGERON AS PER   DOUGLAS DRAWING ACA3796 REVISION A, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
